MAUDE Adverse Event Report: KA MEDICAL MICRO PLUG SET; NON-NEUROVASCULAR EMBOLIZATION PLUG, METALLIC

KA MEDICAL MICRO PLUG SET; NON-NEUROVASCULAR EMBOLIZATION PLUG, METALLIC
Catalog Number KA90002
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that while using a 5 mm micro plug set to close a pda in a 2 kg baby via femoral venous approach, the device prematurely disconnected during deployment from the distal end of the delivery catheter and embolized into the descending aorta.An introducer sheath was placed in the femoral artery and the device was retrieved with a snare.A new 5 mm micro plug set was used to close the pda.No patient injury.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.

Brand Name
MICRO PLUG SET
Common Device Name
NON-NEUROVASCULAR EMBOLIZATION PLUG, METALLIC
Manufacturer (Section D)
KA MEDICAL
1265 grey fox road
suite 550
arden hills MN 55112
Manufacturer (Section G)
KA MEDICAL
1265 grey fox road
suite 550
arden hills MN 55112
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key25126299
Report Number3012276280-2026-00100
Device Sequence Number8634637
Product Code KRD
UDI-Device Identifier00867966000129
UDI-Public00867966000129
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182944
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberKA90002
Device Lot Number204674F817280201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight2 KG